Eigenvalue and oscillation theorems for time scale symplectic systems
by Werner Kratz, Roman Simon Hilscher, Vera Zeidan
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 3, No. 1/2, 2011

Abstract: In this paper we study eigenvalue and oscillation properties of time scale symplectic systems with Dirichlet boundary conditions. The focus is on deriving the so-called oscillation theorems for these systems, which relate the number of finite eigenvalues of the system with the number of proper focal points of the principal solution of the system. This amounts to defining and developing the central notions of finite eigenvalues and proper focal points for the time scale environment. We establish the traditional geometric properties of finite eigenvalues and eigenfunctions enjoyed by self-adjoint linear systems. We assume no controllability or normality of the system.

Online publication date: Sat, 24-Jan-2015

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com